


default search action
"Limits of quotients of polynomial functions in three variables."
Juan D. Velez, Juan P. Hernandez, Carlos A. Cadavid (2017)
- Juan D. Velez, Juan P. Hernandez, Carlos A. Cadavid
:
Limits of quotients of polynomial functions in three variables. ACM Commun. Comput. Algebra 51(2): 42-56 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.